# SDR DALA2021080204333

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frm 62 S41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CORROSION STRINGER 41R LOCATED AT FR 62 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 41R AND FASTENER LOCATED AT FR.60 TO FR.64 IN AFT CARGO COMPARTMENT LOWER FUSELAGE AS PER A319 SRM 51-42.(1894793)
